Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 26, 2021, 3:20 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2021, 3:20 PM CDT (20:20 UTC)
- Expired
- Jul 26, 2021, 4:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254
WWUS84 KTSA 262020
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
320 PM CDT Mon Jul 26 2021
OKZ075-076-262100-
Latimer OK-Le Flore OK-
320 PM CDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR LATIMER AND SOUTHWESTERN LE FLORE
COUNTIES UNTIL 400 PM CDT...
At 319 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Higgins to 3 miles southwest of
Red Oak to 2 miles northeast of Talimena State Park. These storms
were nearly stationary.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Wilburton... Talihina...
Wister... Red Oak...
Fanshawe... Talimena State Park...
Higgins... Damon...
Bengal... Yanush...
Lake Wister State Park... Whitesboro...
Muse... Gowen...
Panola... Summerfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is possible with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3465 9494 3468 9494 3468 9525 3470 9549
3477 9552 3492 9551 3506 9512 3494 9462
3462 9470
TIME...MOT...LOC 2019Z 204DEG 3KT 3486 9540 3491 9511 3481 9493
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 26, 2:25 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 26, 2:25 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
225 PM CDT Mon Jul 26 2021
.DISCUSSION...
Most convection this afternoon focused in the vicinity of a weak
surface boundary that stretched from WC AR through NC OK. Isolated
to widely scattered storm development is expected into the evening
hours, with activity dissipating at that time with loss of daytime
heating. Any lingering boundaries into tomorrow will continue to
lose focus as upper ridging builds over the southern plains with
tomorrow's heat advisory remaining the same as today's. The upper
ridge will hold for several days, with any loss of dewpoint
offset with warmer temperatures. Regardless, heat headlines will
likely be required into the end of the week and into the weekend
as 105-110 heat index values will be common across most of the
forecast area. Upper pattern may become more amplified late in the
weekend and early next week, and this may aid pushing a frontal
boundary into parts of the area, so will have low PoPs and
slightly cooler temperatures across the northern zones at the tail
end of the forecast cycle. Stayed close to the National Blend of
Models for temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 96 77 97 / 10 10 0 0
FSM 76 96 76 98 / 20 20 0 0
MLC 74 96 74 96 / 20 30 0 10
BVO 74 95 74 95 / 10 10 0 0
FYV 71 93 70 95 / 10 10 0 0
BYV 72 93 72 96 / 10 10 0 0
MKO 75 93 75 95 / 20 10 0 0
MIO 73 93 74 95 / 10 10 0 0
F10 75 96 74 96 / 20 20 0 0
HHW 76 95 75 94 / 20 30 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>076.
Heat Advisory from noon to 8 PM CDT Tuesday for OKZ049-053>076.
AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.
Heat Advisory from noon to 8 PM CDT Tuesday for ARZ019-020-029.
&&
LONG TERM....23Hazardous weather outlook, Jul 26, 1:08 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 108 PM CDT Mon Jul 26 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 108 PM CDT Mon Jul 26 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Hot and humid conditions will continue this afternoon with heat index values of 100 to 110 degrees common. A heat advisory is in effect until 8 PM for eastern Oklahoma and west central Arkansas. Isolated to widely scattered thunderstorms will also continue to be possible across the region this afternoon through early evening. An isolated strong to briefly severe storm is possible with strong winds being the primary threat. Slow storm motions could also create locally heavy rainfall. Storms should gradually diminish after sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential...Dangerous Heat Potential. WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... An extended period of hot and humid conditions will continue this week into next weekend. Temperatures for mid to late week will likely reach the upper 90s to just above 100 degrees. Dangerous heat index values will continue each afternoon and additional heat advisories will likely be needed. Isolated thunderstorms are expected Tuesday otherwise dry weather is forecast for most locations into the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 26, 3:20 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
320 PM CDT Mon Jul 26 2021
OKZ075-076-262100-
Latimer OK-Le Flore OK-
320 PM CDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR LATIMER AND SOUTHWESTERN LE FLORE
COUNTIES UNTIL 400 PM CDT...
At 319 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Higgins to 3 miles southwest of
Red Oak to 2 miles northeast of Talimena State Park. These storms
were nearly stationary.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Wilburton... Talihina...
Wister... Red Oak...
Fanshawe... Talimena State Park...
Higgins... Damon...
Bengal... Yanush...
Lake Wister State Park... Whitesboro...
Muse... Gowen...
Panola... Summerfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is possible with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3465 9494 3468 9494 3468 9525 3470 9549
3477 9552 3492 9551 3506 9512 3494 9462
3462 9470
TIME...MOT...LOC 2019Z 204DEG 3KT 3486 9540 3491 9511 3481 9493The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:11 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 30 hr |
| Jul 26, 4:23 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jul 26, 6:14 PM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Jul 26, 6:46 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.